MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; CREATININE TEST SYSTEM

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; CREATININE TEST SYSTEM
Catalog Number 08057524190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The alarm trace showed abnormal aspiration" alarms.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable creatinine plus ver.2 results for 1 patient on a cobas c 503 analytical unit.The initial result was 555 mol/l, and the repeated result was 525 mol/l.The physician questioned the results, and the sample was repeated.The repeated results were 641 mol/l, 65.3 mol/l, 366 mol/l, 368 mol/l, 367 mol/l, 367 mol/l, and 368 mol/l.A second sample (collected at the same time as the first sample) from the same patient was tested, and the results were 65.0 mol/l, 65.3 mol/l, 65.3 mol/l, 66.5 mol/l, 66.2 mol/l.
 
Additional Manufacturer Narrative
The calibration and qc were acceptable.A general product problem was excluded.Pre-analytical issues could not be excluded.The investigation did not identify a product problem.

Brand Name
CREATININE PLUS VER.2
Common Device Name
CREATININE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key24627982
Report Number1823260-2026-00976
Device Sequence Number18317400
Product Code JFY
UDI-Device Identifier07613336121160
UDI-Public07613336121160
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Catalogue Number08057524190
Device Lot Number91675101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date03/18/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown